You are not currently logged in.
Access JSTOR through your library or other institution:
Concomitant of Order Statistics in Gumbel's Bivariate Exponential Distribution
K. Balasubramanian and M. I. Beg
Sankhyā: The Indian Journal of Statistics, Series B (1960-2002)
Vol. 60, No. 3 (Dec., 1998), pp. 399-406
Published by: Indian Statistical Institute
Stable URL: http://www.jstor.org/stable/25053053
Page Count: 8
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Preview not available
For the Gumbel's bivariate exponential distribution, we find the distribution of the concomitant of the r-th order statistic of one of the components. Properties that concomitants get from the corresponding order statistics are used to derive a number of results. Recurrence relations between moments of concomitants are also obtained. Finally, we obtain the expression for the joint distribution of concomitants of two order statistics.
Sankhyā: The Indian Journal of Statistics, Series B (1960-2002) © 1998 Indian Statistical Institute